# SDR AALA20120425013

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 36,520 hours, 14,959 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 328 FLOORBEAM CORRODED AT NUT PLATE HOLES RIGHT BUTTLINES 22 TO 39.  INSTALLED DOUBLER REPAIR PER AARD 53-00-00-7.
